# SDR P5CA9800231

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER HAS DENTS IN UPPER SURFACE.  CUTOUT DAMAGED AREA, APPLIED FILLER AND DOUBLER AND PAINTED AREA PER SRM 51-40-06 AND 51-24-11.
